Bulletin of the American Mathematical Society

Review: G. R. Kaye, The Bakhshâlî Manuscript— A Study in Mediaeval Mathematics

Bibhutibhusan Datta

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 35, Number 4 (1929), 579-580.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183493367

Citation

Datta, Bibhutibhusan. Review: G. R. Kaye, The Bakhshâlî Manuscript— A Study in Mediaeval Mathematics . Bull. Amer. Math. Soc. 35 (1929), no. 4, 579--580. http://projecteuclid.org/euclid.bams/1183493367.


Export citation